VOL. 51 · NO. 2 | December 2015
Silvestru Sever Dragomir
SUT J. Math. 51 (2), 129-144, (December 2015) DOI: 10.55937/sut/1455137928 Open Access
KEYWORDS: Stieltjes integral, Grüss type inequality, Čebyšev type inequality, Convex functions, ‎functions of selfadjoint operators, ‎Hilbert spaces, ‎spectral families, 26D15, 26D10, 47A63
Masashi Hyodo, Tomohiro Mitani, Tetsuto Himeno, Takashi Seo
SUT J. Math. 51 (2), 145-179, (December 2015) DOI: 10.55937/sut/1455196882 Open Access
KEYWORDS: asymptotic approximations, expected probability of misclassification, high dimensional data, linear discriminant function, 62H12, 62E30
P. Jeyanthi, S. Philo, Kiki A. Sugeng
SUT J. Math. 51 (2), 181-193, (December 2015) DOI: 10.55937/sut/1454685507 Open Access
KEYWORDS: harmonious labeling, odd harmonious labeling, shadow graph, splitting graph, double quadrilateral snake, 05C78
Shyamal Kumar Hui, Richard S. Lemence
SUT J. Math. 51 (2), 195-213, (December 2015) DOI: 10.55937/sut/1454685462 Open Access
KEYWORDS: Generalized quasi-Einstein manifold, Ricci pseudosymmetric manifold, concircular curvature tensor, projective curvature tensor, W3-curvature tensor, conharmonic curvature tensor, conformal curvature tensor, quasi-conformal curvature tensor, 53B30, 53C15, 53C25
Khulan Tumenbayar, Hiro-o Tokunaga
SUT J. Math. 51 (2), 215-226, (December 2015) DOI: 10.55937/sut/1454685653 Open Access
KEYWORDS: elliptic surface, integral section, degenerated (2,3) decomposition, 14J27, 14H50
C.A. Morales
SUT J. Math. 51 (2), 227-249, (December 2015) DOI: 10.55937/sut/1454685868 Open Access
KEYWORDS: Sectional-hyperbolic attractor, sink, three-dimensional flow, 37D20, 37C70
Back to Top